# SDR 9718149140

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Receiver
- Part number: 5224280102
- Condition: Inoperative
- Location: Nr 2
- Part time: 37,021 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 VOR/LOC FLAG APPEARED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 VOR RECEIVER, OPERATIONAL CHECK GOOD.
